# SDR USAA990388

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Part time: 46,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C3 CHECK, FOUND 1 INCH CRACK IN SKIN AT STATION 200 LONGERON 15L.  REPAIRED WITH EXTERNAL DOUBLER PER SRM 53-05 FIG 57A.  (M)
